# SDR AALA202208261045

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A300*
- Aircraft serial: 4050
- Aircraft time: 39,313 hours, 15,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Reservoir
- Part number: 61639103
- Part serial: 0796
- Condition: None
- Location: Zone 800 - Doors
- Part time: 80,161 hours, 30,269 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT FLIGHT ATTENDANT REPORTED 2L CHECK SLIDE PRESSURE ON FLIGHT ATTENDANT PANEL. REPLACED 2L DOOR SLIDE BOTTLE RESERVOIR PER AMM 25-62-49.
